# SDR VQI2017F00019

- Difficulty date: June 12, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AN UNUSUAL ODOR WAS PRESENT IN THE FWD GALLEY, LAVATORY AREA.  ALL SYSTEMS NORMAL,  DISCONNECTED IFE AND ODOR DISSIPATED AFTER APPROX 20-30 MINUTES TOTAL.  BOTH LAVATORY AND GALLEY AREA FULLY INSPECTED FOR SOURCE, NONE NOTED IFE REMAINED OFF FOR FLIGHT.  MX ACCOMPLISHED TSM 05-50-00-81-08-31A, UNABLE TO DUPLICATE ODOR, TURNED ON IFE AND NO ODOR NOTED.
